# SDR ABXA201808043082

- Difficulty date: August 3, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 62,148 hours, 47,438 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86116
- Condition: Corroded
- Location: Bs 964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE KEEL BEAM AT BS 964. THE KEEL BEAM WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
